You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

[Let's Make a Deal: The Player's Dilemma]: Rejoinder

J. P. Morgan, N. R. Chaganty, R. C. Dahiya and M. J. Doviak
The American Statistician
Vol. 45, No. 4 (Nov., 1991), p. 289
DOI: 10.2307/2684455
Stable URL:
Page Count: 1

You can always find the topics here!

Topics: Game theory, Savants, Mathematical problems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page